# SDR ASAA2019090130590

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,510 hours, 6,955 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007656
- Condition: Failed
- Location: E&E Bay
- Part time: 23,716 hours, 7,594 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS ETHERNET WRAP HARDWARE FAIL CODES ON #1 FMCS. GROUNDED - YES. PULLED AND TAGGED 2 C/B. REMOVED AND REPLACED @1 FMCS. RESET 2 C/B. CROSS-LOADED SOFTWARE FROM #2 FMCS. OPS TEST GOOD. REF. FIM 34-61 TASK 837 AND AMM 34-61-02. GROUND VERIFICATION TEST GOOD.
